# SDR DALA2016082106112

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON STR 29L IN SEVERAL AREAS FROM STA 908-959 APPROXIMATELY.  CLEAN, BLEND AND CHECK LIMITS 53-00-00, REF ORNRC 70486-0100-0119.  BLENDED AREAS ON STR 29L FROM STA 908 TO 959, APPROXIMATELY .063 FROM ORIGINAL .080 FOUND TO BE IN LIMITS IAW SRM 53-00-00, FIG 103.  ONE AREA AT STA APPROXIMATELY 910 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, FIG 103, .063 OF ORIGINAL .125, REPAIRED IAW SRM 53-00-05, REPAIR 3.  ALODINED, PRIMED AND TOP COATED BLENDED AREAS AND REPAIR PIECE IAW AMM 51-10-00 370-003 UT TOOL TAG 6784 & 6785.
